English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Statistical Mechanics of Double-Stranded Semi-Flexible Polymers

MPS-Authors
/persons/resource/persons48334

Liverpool,  T. B.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons219873

Golestanian,  R.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons48227

Kremer,  Kurt
MPI for Polymer Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Liverpool, T. B., Golestanian, R., & Kremer, K. (1998). Statistical Mechanics of Double-Stranded Semi-Flexible Polymers. Physical Review Letters, 80, 405-408.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-55DA-6
Abstract
There is no abstract available